# SDR 9615809927

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Engine: Pwa JT8D7
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Sw
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHILE APPLYING TAKEOFF POWER, THE LEFT ENGINE FUEL FILTER PRESSURE DROP LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL FILTER AND FUEL DIFFERENTIAL PRESSURE SWITCH.  RAN ENGINE TO TAKEOFF POWER AND REINSPECTED FUEL FILTER.  OPERATIONAL CHECK OK, NO CONTAMINATION FOUND.
